# SDR CALA2016072800455

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 87,540 hours, 9,003 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY EICAS ADVISORY,  SMOKE CONDITION DETECTED IN ONE OR MORE LAVATORIES.  SMOKE ODOR AT LAVATORY H,  NO FLT ATT CHIMES . LAVATORY SMOKE DETECTOR TEST PASSED IAW AMM 26-13-00. OPS CK OK.
